# SDR CALA2017080802506

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N896UA
- Make and model: Airbus A319-132
- Aircraft serial: 3144
- Aircraft time: 28,859 hours, 16,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D53477141002
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD SUPPORT BRACKET, HOLE CORRODED AND OUT OF ROUND.  REMOVED AND REPLACED THE SUPPORT FITTING IAW SRM 51-42-11-001 PARA D AND F.
